# SDR MASA2022071300188

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 24,150 hours, 18,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ALL OVR WING EXIT ROW EMER LIGHTS INOP. CURRENTLY OOS.
